# SDR SWIA201332795

- Difficulty date: January 21, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 35,763 hours, 29,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS CRACK AT BL 0.0.  (C-CHECK)  REPAIRED AFT PRESSURE BULKHEAD AT FS 621 BL 0.0 IAW REO.
